# SDR AALA201806149014

- Difficulty date: June 13, 2018
- Submitted: June 17, 2018
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 15,515 hours, 6,004 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164904537
- Condition: Faulty
- Location: E&E Bay
- Part time: 15,515 hours, 6,004 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING CRUISE AT FL330 JUST PRIOR TO DESCENT WE HAD A BURNING ACRID SMELL IN THE FLIGHT DECK . IT WAS VERY LIGHT AND ONLY LASTED A VERY SHORT PERIOD. PERFORMED J/C 26L00021001 SMOKE ODOR FUMES INITIAL TROUBLESHOOTING. AVIONICS BLOWER FAN WAS SOURCE OF FUMES. REPLACED AVIONICS BLOWER FAN PER AMM 21-26-51.
